| Catalog Number |
652210516 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Control syringe would not stay attached to the manifold.
Additional Manufacturer Narrative
It was reported that the syringe was allowing air into the manifold.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Additional Manufacturer Narrative
Updated to d3: manufacturer name, city and state.Update to e1: name and address.Update to h6: type of investigation (b).Update to h6: investigation findings (c).